# SDR AALA201605159003

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 18,486 hours, 9,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 1L SLIDE PRESS LOW.  SERVICED DOOR BOTTLE 1L AS REQUIRED.  PERFORMED CIDS REST USING TSM 24-00-00-810-818-A, NO FAULTS.
